On certain curvature conditions on Riemannian manifolds
Colloquium Mathematicum, Tome 58 (1989) no. 2, pp. 259-268 Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences

Voir la notice de l'article

DOI : 10.4064/cm-58-2-259-268

Ryszard Deszcz 1 ; Wiesław Grycak 1

1
@article{10_4064_cm_58_2_259_268,
     author = {Ryszard Deszcz and Wies{\l}aw Grycak},
     title = {On certain curvature conditions on {Riemannian} manifolds},
     journal = {Colloquium Mathematicum},
     pages = {259--268},
     year = {1989},
     volume = {58},
     number = {2},
     doi = {10.4064/cm-58-2-259-268},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-58-2-259-268/}
}
TY  - JOUR
AU  - Ryszard Deszcz
AU  - Wiesław Grycak
TI  - On certain curvature conditions on Riemannian manifolds
JO  - Colloquium Mathematicum
PY  - 1989
SP  - 259
EP  - 268
VL  - 58
IS  - 2
UR  - http://geodesic.mathdoc.fr/articles/10.4064/cm-58-2-259-268/
DO  - 10.4064/cm-58-2-259-268
LA  - en
ID  - 10_4064_cm_58_2_259_268
ER  - 
%0 Journal Article
%A Ryszard Deszcz
%A Wiesław Grycak
%T On certain curvature conditions on Riemannian manifolds
%J Colloquium Mathematicum
%D 1989
%P 259-268
%V 58
%N 2
%U http://geodesic.mathdoc.fr/articles/10.4064/cm-58-2-259-268/
%R 10.4064/cm-58-2-259-268
%G en
%F 10_4064_cm_58_2_259_268
Ryszard Deszcz; Wiesław Grycak. On certain curvature conditions on Riemannian manifolds. Colloquium Mathematicum, Tome 58 (1989) no. 2, pp. 259-268. doi: 10.4064/cm-58-2-259-268

Cité par Sources :